Applied Mathematics

Vol.4 No.3(2013), Paper ID 28847, 7 pages

DOI:10.4236/am.2013.43067

 

Multiple Solutions for a Class of Concave-Convex Quasilinear Elliptic Systems with Nonlinear Boundary Condition

 

Li Wang

 

East China Jiaotong University, Nanchang, China

 

Copyright © 2013 Li Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wang, L. (2013) Multiple Solutions for a Class of Concave-Convex Quasilinear Elliptic Systems with Nonlinear Boundary Condition. Applied Mathematics, 4, 449-455. doi: 10.4236/am.2013.43067.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.